RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 37, Issue 3  


Compatibility of elements in Jordan algebras
Sh. A. Ayupov, V. N. Zhelyabin
305
Existence of maximal orders
Yu. A. Drozd
313
Irreducible subgroups of the group $\mathrm{GL}(7,2)$
A. S. Kondrat'ev
317
Zeros of mean-periodic functions
P. P. Kargaev
322
Constants in the Jackson theorem
A. A. Ligun
326
Estimates for constrained coefficients in a class of typically real functions in a disk
V. V. Chernikov
337
Coordinate asymptotics for solutions of the one-dimensional Dirac equation with oscillating potential
A. I. Kaishev
345
Rate of decrease at infinity of solutions of partial differential equations with periodic coefficients
V. Z. Meshkov
355
Analyticity of infinite-dimensional heat potentials
N. V. Norin
365
Type numbers of certain solutions of homogeneous equations
G. Ya. Pettere, L. É. Reiziņš
375
Schrödinger equation in a Hilbert space
N. N. Frolov
382
A special class of Banach spaces
B. V. Godun
391
A criterion for the imbedding of the Sobolev-Morrey class $W_{p,\Phi}^l$ in the space $C$
G. T. Dzhumakaeva
399
Noether property for multidimensional discrete Convolution operators
B. V. Lange, V. S. Rabinovich
407
Finiteness of Hausdorff measure of level sets of bounded subsets of Euclidean space
I. Ya. Oleksiv, N. I. Pesin
422
Bounded divergence of expansions in eigenfunctions of the Laplace operator
A. K. Pulatov
432
Duality with respect to the functor $C_p$ and cardinal invariants of the type of the Souslin number
V. V. Tkachuk
441
Radical semigroup rings
A. Ya. Ovsyannikov
452
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019